# SDR IPXA2015051188917

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 89,196 hours, 15,196 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AFT FLAP L/E SKIN HAS PUNCTURE LOCATED APPROXIMATELY 15' 2" FROM INBD EDGE OF FLAP AND 6" TO VISIBLE EDGE OF LOWER EDGE OF PANEL, REPAIRED IAW EO B747-5750-57421A.
